# SDR TWAA9813702

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK OF ACFT, FOUND RT O/B TE FLAP, I/B OF I/B CANOE, WITH LEADING EDGE DAMAGED 18 IN BY 8 IN.  REPAIRED DAMAGE PER SRM 57-53-01 AND 57-70-17.  CHECK-C 6-28-98  LAX.
